Quotation Erlacher, Evelina, Grosser, Michael. 2013. Ordinary Differential Equations in Algebras of Generalized Functions. Operator Theory: Advances and Applications 231 253-270.


RIS


BibTeX

Abstract

A local existence and uniqueness theorem for ODEs in the special algebra of generalized functions is established, as well as versions including parameters and dependence on initial values in the generalized sense. Finally, a Frobenius theorem is proved. In all these results, composition of generalized functions is based on the notion of c-boundedness.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Operator Theory: Advances and Applications
Language English
Title Ordinary Differential Equations in Algebras of Generalized Functions
Volume 231
Year 2013
Page from 253
Page to 270
URL http://link.springer.com/chapter/10.1007%2F978-3-0348-0585-8_13

Associations

People
Erlacher, Evelina (Former researcher)
External
Grosser, Michael
Organization
Institute for Statistics and Mathematics IN (Details)
Google Scholar: Search